# SDR SWAA2020122137419

- Difficulty date: December 2, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT AFT CARGO BAY BS 727C 2' ABOVE S-24L WL 160.  REPAIRED FRAME BS 727C STR 23L-25L, PER EA 20-153-02507 REV IR (ATS ER 20-03676 REV IR).
